# SDR IPXA12570932

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,189 hours, 14,676 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK, MAIN CARGO COMPARTMENT FLOOR PANEL 232XNF PUNCTURED ON BOTTOM OF PANEL.  FABRICATED MAIN CARGO COMPARTMENT FLOOR PANEL 232XNF.
